# SDR UPS98826113

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843502N
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BETWEEN BATHTUB FITTING AND SKIN AT STA 1160 BETWEEN STR 34R AND 35R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
